# SDR HALA2023071700145

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8764
- Aircraft time: 11,561 hours, 2,416 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER LANDING ON TAXI IN 2 APU START ATTTEMPTS RESULTING IN 2 APU AUTO SHUT DOWNS. REMOVED AND REPLACED APU IGNITION UNIT PER AMM 49-41-38. OPS CHECK OK. AC OK FOR SERVICE.
